# SDR SIMA20130415008

- Difficulty date: April 15, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 25,040 hours, 17,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4604.   RECEIVED LOSS OF PRESSURE IN NR 2 HYD SYSTEM DURING APPROACH PHASE.  APPROACH ABORTED,  RAN APPROPRIATE CHECKLIST.  EMERGENCY DECLARED AS A PRECAUTION.  LANDED WITHOUT INCIDENT.    AIRCRAFT REMOVED FROM SERVICE.  FOUND HYD TUBE IN AFT COMPARTMENT LEAKING. REPAIRED HYD TUBE IAW 20-30-00. OPERATERATED HYD SYS IAW 29-10-00. OPS CHECKED GOOD, NO LEAKS DETECTED. INSTALLED 2 HYD TUBE BLOCK CLAMP IAW 20-30-00. AIRCRAFT RETURNED TO SERVICE
